Hi, I hope you guys that are suffering with this debilitating disease are hanging on in there. I am in a terrible place and am very ill and need to chat and off load, so here I go..
I take Wockhardt Levothyroxine alternating 50-75 daily. My symptoms are getting worse, heat and cold intolerance, for the last few weeks I have been sweating profusely always using cold ice packs whish I too take to bed.. Insomnia and desperate to sleep.. Constant overactive bladder and bowels having to rush to the loo every half hour to one hour all through the night, then sitting on the loo for ages with a feeling of my bowel not being emptied, which causes me to be on the loo for ages.. Itching all over from head to toe especially my eyes which are now being treated for dry eye.. I have stopped all the eye meds as I found my eyes so sore, red and terrible pains in them both.. They seem better without all the drops and ointment and they were prescribed by an eye specialist at the Hospital.. Memory, well I can't remember what the day is, where I have put things and such terrible brain fog.. depressed, emotional, anxious, suicidal thoughts thinking I can't suffer anymore , this is living hell.. Mouth has no Saliva, with a thick white tongue, bleeding gums and ulcers.. Loss of eyebrows and hair falling out.. complete loss of appetite with the sight of food and smell making me nausea..Only existing on a couple of crackers daily, even them Im not wanting, but I false myself.. Heart palpitations with chest pains especially at night.. Ridged pitting fingernails and extremely thick skin on both hands.. Skin on feet bleed and very dry thick skin... The List of health problems seems to change daily and seems to flit around..Numbness in two fingers and right numb thigh..
PHEW!! I am now waiting to see another Endo, as my previous one is useless and not interested in my million and one symptoms..
Thank you all for being here and taking the time to read my depressing story.. I have been thinking whether to stop all my Levothyroxine to see if it helps not taking them.. has anyone ever stopped their medication..
Good luck to you all